# SDR 08FDEA04883

- Difficulty date: November 15, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201430
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UPPER LOBE STRUCTURE, SEAT TRACK  HAS LONG CHAFE AT STA 520, RBL 64 BLENDED CHAFED AREA.  MAPPED OUT AND SENT TO EG FOR BLEND ALLOWABLE LIMITS.  BLEND IS WITHIN LIMITS.  REF EA 7-5310-118317, ALODINED AND PRIMED REF SRM 51-10-02.  THIS IS CLASSIFIED AS A MINOR REPAIR.
